# SDR 2008UALA00556

- Difficulty date: January 30, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 27,405 hours, 9,965 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Filler
- Condition: Leaking
- Location: Oxygen System
- Component: Oxygen System
- Component part number: DK141600U
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT O2 LOW. SUPPLEMENTAL DATA UPDATE CAUSE:  LEAKING FILL PORT ON CREW O2 SERVICING PANEL.    REPLACED FILL PORT AND SERVICED CREW O2 TO FULL, NO LEAKS NOTED.
